# SDR MWEA030008

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9912246121
- Condition: Tool Damage
- Location: Sta 1389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FRAME WEB AT FRAME STATION 1389 FROM LONGERON 30-24 LEFT TO FACILITATE OTHER MAINTENANCE.  --  REMOVED WEB, FOUND SECTION HAS DOUBLE DRILL HOLES.  --  FABRICATED AND INSTALLED NEW WEB.
